# SDR HSY2005F00000

- Difficulty date: March 15, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N766FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0260
- Engine: Pwa PT6A114A
- System (JASC): 3446 · Non Radar Weather System
- Part: Indicator
- Part number: 066031140000
- Condition: Unserviceable
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURNED, DUE TO PILOT EXPERIENCING SMOKE IN THE COCKPIT.  PILOT NOTICED THE RADAR INDICATOR BLINKING OFF AND ON.  MAINT CONFIRMED THAT THE SMOKE WAS COMING FROM THE RADAR INDICATOR.  THE RADAR SYSTEM WAS DEFERRED AND IT WAS CONFIRMED THAT NO POWER WAS TO THE SYSTEM.  PARTS ORDERED.  (K)
